Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Electromagnetic Waves in Kerr Geometry

E. G. Kalnins, W. Miller, Jr. and G. C. Williams
Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences
Vol. 408, No. 1834 (Nov. 8, 1986), pp. 23-30
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/2398137
Page Count: 8
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Electromagnetic Waves in Kerr Geometry
Preview not available

Abstract

The analogues of electric and magnetic multipoles for electromagnetic waves in a Kerr geometry are derived and given an operator characterization.

Page Thumbnails

  • Thumbnail: Page 
23
    23
  • Thumbnail: Page 
24
    24
  • Thumbnail: Page 
25
    25
  • Thumbnail: Page 
26
    26
  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30